# SDR SWIA202054742

- Difficulty date: November 11, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL 9 CABIN FLOOR SEAT TRACK FROM FS 485.00 TO FS 581.00 IS CORRODED.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED RBL 9 CABIN FLOOR SEAT TRACK FROM FS 485.00 TO FS 581.00, IAW CRJ 700 AMM.  REF ATTACHED CONTIUATION CARD FOR DETAILS OF WORK PERFORMED.
